# SDR N93A23032008

- Difficulty date: February 23, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N486QS
- Make and model: Gulstm GIV
- Aircraft serial: 1386
- Aircraft time: 7,652 hours, 3,738 cycles
- Engine: Rroyce TAY6118
- System (JASC): 2200 · Auto Flight System
- Part: Unknown
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

FLYING THRU MODERATE TURBULENCE THE AUTO PILOT , YAW DAMPENER, FLIGHT GUIDANCE COMPUTER, AND MACH TRIM.  ALSO, STICK SHAKER ACTIVATED ALTHOUGH AIRCRAFT WAS TRAVELING AT 270 KNOTS. AIRCRAFT WAS INSPECTED AND SYSTEM OPS CHECKS COMPLETED. NO DEFECTS FOUND.
